Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: The generalization of some trellis properties of linear codes to group codes
Author: Kan, H.
Li, X.
Shen, H.
Citation: Science China Information Sciences, 2009; 52(5):797-803
Publisher: Zhongguo Kexue Zazhishe
Issue Date: 2009
ISSN: 1009-2757
Statement of
Kan HaiBin, Li XueFei and Shen Hong
Abstract: In this paper, we discuss some trellis properties for codes over a finite Abelian group, which are the generalization of the corresponding trellis properties for linear codes over a field. Also, we also investigate difficulties when we try to generalize a property of a tail-biting trellis for a linear code over a field to a group code. © 2009 Science in China Press and Springer-Verlag GmbH.
Keywords: atomic spans
tail-biting trellises
minimal span form
biproper p-bases
DOI: 10.1007/s11432-009-0096-7
Appears in Collections:Aurora harvest
Computer Science publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.